# SDR ASAA2013071595612

- Difficulty date: July 15, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 12,643 hours, 3,870 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135202
- Part serial: 180PLF
- Condition: Malfunctioned
- Location: Wx Radar Aya
- Part time: 12,643 hours, 3,870 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE WEATHER RADAR IS SPOKING.  SENDING DASHED DIAGONAL HASHES PRIMARILY AT THE 10 O`CLOCK & 2 O`CLOCK POSITIONS.  CONDITION IS NOT CONTINOUS BUT RATHER PERSISTENT.  THIS IS HAPPENING REGARDLESS OF THE RADARS TILT OR RANGE.  IT DID PAINT KNOWN & VISIBLE WX.  ACFT GROUNDED.  R & R WEATHER RADAR ANTENNA DRIVE UNIT OPS NORMAL.  GROUND VERIFICATION SUCCESSFUL. REF AMM 34-43-00-710-802-001, 34-43-11-000-801, 34-43-11-400-801, 34-43-11-000-802, 34-43-11-400-802, ETOPS PART VERIFIED, SEAM C.
